MAUDE Adverse Event Report: ABBOTT LABORATORIES ARCHITECT I2000SR PROCESSING MODULE; ANALYZER, CHEMISTRY (PHOTOMETRIC, DISCRETE), FOR CLINICAL USE

ABBOTT LABORATORIES ARCHITECT I2000SR PROCESSING MODULE; ANALYZER, CHEMISTRY (PHOTOMETRIC, DISCRETE), FOR CLINICAL USE
Catalog Number 03M74-02
Medical Device Problem Code False Positive Result (1227)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/23/2025
Type of Reportable Event Malfunction
Event or Problem Description
The customer observed false initial reactive architect cmv igm and architect rubella igm results generated on the architect i2000sr instrument.The customer noted that the results were repeated on the siemens (electrochemiluminescence) or biomerieux (elisa) methodologies with negative results.There was no impact to patient management reported.
 
Additional Manufacturer Narrative
This report is being filed on an international product, list number 03m74 that has a similar product distributed in the us, list number 03m74, that is 510k exempt.An evaluation is in process.A follow-up report will be submitted when the evaluation is complete.All available patient information has been included.No additional patient details are available.
 
Additional Manufacturer Narrative
Section b3 - date of event: this section was updated from blank to 23-oct-2025.The field service representative (fsr) inspected the instrument and performed multiple troubleshooting steps, including cleaning and decontaminating the instrument, replacing and calibrating multiple parts.However, no definitive part was identified as the cause of the issue.A review of instrument service history for (b)(6) revealed that no additional discrepant result issues have been reported since the service activity was completed.A review of complaint and trending data for the architect i2000sr processing module did not identify any similar issues as described in this complaint.The device history record was reviewed, and no non-conformances or potential non-conformances were identified.Labeling was reviewed and found to be adequate.Based on the investigation, no systemic issue or deficiency was identified for the architect i2000sr processing module, serial number (b)(6).
 
Event or Problem Description

Brand Name
ARCHITECT I2000SR PROCESSING MODULE
Common Device Name
ANALYZER, CHEMISTRY (PHOTOMETRIC, DISCRETE), FOR CLINICAL USE
Manufacturer (Section D)
ABBOTT LABORATORIES
1915 hurd drive
irving TX 75038
Manufacturer (Section G)
ABBOTT LABORATORIES
1915 hurd drive
irving TX 75038
Manufacturer Contact
nicole jenne
max-planck-ring 2
post market surveillance
wiesbaden 65205
GM   65205
6122582960
MDR Report Key23524062
Report Number3016438761-2025-00667
Device Sequence Number15738467
Product Code JJE
UDI-Device Identifier00380740006235
UDI-Public(01)00380740006235
Combination Product (Y/N)N
Initial Reporter CountryBR
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 12/01/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number03M74-02
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/23/2025
Supplement Date Received by Manufacturer11/25/2025
Initial Report FDA Received Date11/11/2025
Supplement Report FDA Received Date12/01/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured02/09/2015
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
ARC RUB M RGT 100T, 06C18-25, 72122FZ00.; ARC RUB M RGT 100T, 06C18-25, 72122FZ00.; ARCHITECT CMV-IGM 500T, 06C16-30, 73090FZ00.; ARCHITECT CMV-IGM 500T, 06C16-30, 73090FZ00.
Patient SexUnknown